# SDR 97ZZZX2676

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: 57D0495
- Condition: Cracked
- Location: Propeller Pitch
- Part time: 2,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EAR OF PROPELLER PITCH CHANGE FORK CRACKED IN INBOARD RADIUS OF PITCH PIN ENGAGEMENT SLOTS.
